# SDR SWIA201232028

- Difficulty date: October 10, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 16,264 hours, 9,729 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT COCKPIT FLOORBEAM AT FS 274 CRACKED. (C-CHECK)  REPAIRED RIGHT AND LEFT COCKPIT FLOORBEAM IAW REO.
